# SDR UIEA2018012800117

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,223 hours, 14,462 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LIKE SUBSTANCE DRIPPING FROM APU AREA OF AIRCRAFT.  PERFORMED AN APU LEAK CHECK IAW AMM 49-16-00-206-012, FOUND A LEAK FROM THE BEARING SEAL AREAS.
